# SDR AALA202008139011

- Difficulty date: August 3, 2020
- Submitted: August 13, 2020
- Operation: Air carrier
- Aircraft: N971UY
- Make and model: Airbus A321-231
- Aircraft serial: 6249
- Aircraft time: 20,237 hours, 7,870 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: D5311278220200
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF SEAT TRACK AT FR20 AND BL -Y1292, MEASURING L=1.580 IN, W=0.340 IN, D= 0.008 IN. REPLACED SEAT TRACK WITH MODIFIED PART IAW A321 SRM 51-72-11-911-001 AND DRAWINGS D53110920, D53110984, AND D53918124.
